Won’t Have Access to Finasteride for 4 Weeks

I’m currently in a foreign country and I got robbed of my bag which contained all of my finasteride. I won’t have access to it for another 4 weeks. What should I do?  I’ve been taking it for 12 months (1mg/day) with good results. How much hair will I lose? Should I go back to my own country to get more?  Please help, thanks

After about three weeks, the finasteride tissue levels significantly reduce and the ‘catch-up hair loss’ may start. Get someone to mail you a few pills to get you over the hump.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =